Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the algebra of bounded holomorphic martingales
HTML articles powered by AMS MathViewer

by Hitoshi Arai PDF
Proc. Amer. Math. Soc. 97 (1986), 616-620 Request permission

Abstract:

The properties of the algebra ${H^\infty }$ of bounded holomorphic martingales are further studied following the work of N. Th. Varopoulos [11]. The purpose of this paper is to discuss the behavior of weak* closed algebras $B$ with ${H^\infty }_ \ne ^ \subset B_ \ne ^ \subset {L^\infty }$ and the support sets of ${H^\infty }$-functions. We also give some results on the factorization theorem for ${H^\infty }$ and extreme points of the unit ball of ${H^\infty }$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 60G46
  • Retrieve articles in all journals with MSC: 46J15, 60G46
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 616-620
  • MSC: Primary 46J15; Secondary 60G46
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845975-4
  • MathSciNet review: 845975